# SDR 9905276633

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 20072F
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE TO KIX, MOVIE PROJECTOR BR PRODUCED SMOKE AND SPARKS.  POWER WAS TURNED OFF AND AIRCRAFT CONTINUED TO KIX AND LANDED WITHOUT INCIDENT.  REPLACED PROJECTOR.  OPERATIONAL CHECK GOOD.
